X

Oops looks like
you're not logged in!

< Go Back

Login as a Guest

Login as a User

can suboxone cause heart palpitations

  1. Questions
  2. >
  3. Category: Suboxone
  4. >
  5. can suboxone cause heart palpitations

Asked: 2019-10-21 09:17:58

It has recently come to light that my mom has been battling an addiction to painkillers. My family was able to get her in an outpatient rehab program. She is now taking suboxone and seems to be doing great. My concern is that she has mentioned having some heart palpitations. Is this a side effect of the suboxone?
5

13

Answered: 2019-10-23 07:51:41

If she is having heart palpitations, she needs to see her doctor. It could be a side effect of the suboxone or something else.

11

Answered: 2019-10-23 03:33:14

Heart palpitations are listed on the possible side effects of suboxone. Though they are not in the common list, they are possible. This should be a concern and something discussed with her doctor. Continue to support and urge her to continue recovery.

6

Answered: 2019-10-21 14:23:26

Heart palpitations can be caused by a number of things. Suboxone can cause anxiety and depression in some patients. The heart palpitations could be coming from that.

2

Answered: 2019-10-21 17:37:16

Suboxone has many side effects that heart palpitations could occur with. In my opinion, it is dangerous to take a medication that is causing heart issues. My advice is to talk with her doctor and may try something else. Good Luck!

1

Answered: 2019-10-23 09:39:45

Tell her to stop the medication and get to a doctor. Heart issues are not something to wait to fix.

We want to listen to your answers

Have an addiction specialist help you.
Find the treatment you deserve!